# SDR SWIA200718687

- Difficulty date: September 13, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 12,525 hours, 9,066 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN PAX DOOR AFT DRAG ANGLE.  REPAIRED CRACK IN PAX DOOR AFT DRAG ANGLE IAW REO 670-52-11-0054.
